# SDR JIKA2020060252801

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N248DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT603B
- Aircraft time: 26,622 hours, 22,744 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 2482732
- Condition: Leaking
- Location: Rt Propeller
- Part time: 3,408 hours, 2,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: B

## Discrepancy

ON SHORT APPROACH TO MÉRIDA, APPROXIMATELY 300 AGL AND WITH APPROACH POWER SELECTED, THE RT ENGINE BEGAN SIGNIFICANT POWER SURGES BETWEEN IDLE POWER AND MAXIMUM POWER.  EGT, TORQUE, RPM, AND FUEL FLOW WERE ALL SURGING UNCONTROLLABLY AND IN CONCERT.  MAINTENANCE TROUBLESHOT AND FOUND RT ENGINE PROPELLER GOVERNOR CASE LEAKING OIL.  R & R RT ENGINE PROP GOVERNOR,  OPERATIONAL AND LEAK CHECKS GOOD.
